# SDR 99ZZZX798

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6507B
- Make and model: Beech 200BEECH
- Aircraft serial: BB498
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 61423473275
- Condition: Failed
- Location: Engine
- Part time: 156 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SIX EACH NEW FIRE DETECTORS INSTALLED IN JUNE '98 AT 8,233.9 HOURS.  FAILED NOVEMBER '98 AT 8,389.4 HOURS.  FAILED DEC '98 AT 8,394.4 HOURS.  BOTH DETECTORS CAUSED IDENTICAL PROBLEMS.  'FIRE LIGHT FLICKER ON TAKEOFF'.  WHEN TROUBLESHOOTING WIRING, LIGHT WOULD FLICKER WHEN MOVING WIRING HARNESS ENTERING DETECTORS.  BELIEVE POSSIBLE BREAKDOWN IN SEALANT USED TO ISOLATE CONNECTORS INTERNALLY.
